Advertisement -- Learn more about ads on this site.

 
Message Boards
FORUM:   Staying Motivated
TOPIC:  

Zoloft & Exercise



 
 
Search the
Message Boards:
Search
      Share
Advertisement -- Learn more about ads on this site.

Author: Message: Sort First Post on Top


SP_COACH_NANCY
SparkPoints: (158,833)
Fitness Minutes: (112,042)
Posts: 46,222
1/1/13 6:47 A

Hi JMURPHY,

Because people respond differently to medications you may want to contact your doctor and let him/her know what you are experiencing. And most definitely do not stop taking your medication without talking to your doctor first.

HAPPY NEW YEAR!

Coach Nancy



JMURPHY14
SparkPoints: (2,091)
Fitness Minutes: (524)
Posts: 12
1/1/13 1:27 A

Hi all,

Anyone else feel lazy on zoloft? Has anyone gained significant weight or lost weight on this medication? I am very worried about gaining weight. Some foods make me feel sick - often bread or sugars etc are the opposite! soothing, uh oh! And I sleep way too much on 100 mg of zoloft so far (1 month into it) During the day i get pretty lazy...

I don't want to stop using it, because even though it hasn't helped solve my anxiety during school yet, it has made many other aspects of my life seem easier to handle.

Appreciate experience and feedback, I am just wondering if the sleepiness is common?



 
Page: 1 of (1)  
Search  



Share


 
Diet Resources: palm sugar benefits | palm sugar nutrition | palm sugar glycemic index
x Lose 10 Pounds by October 14! Get a FREE Personalized Plan